Couldn't find what you looking for?

TRY OUR SEARCH!

i'm 19 years old and i'm sexually active with my boyfriend. i'm on the pill Yaz but i missed pills and took them late quite a few different times this month. the first time i missed a pill i started some light spotting the next day, which is normal. i thought it would go away or because i missed a pill i would just re-start my period, which is normal for misuse of the pill. but the spotting never went away. it's usually brown and has been at times heavy enough i need a tampon and other days so light i barely notice. i've also had an unbelievable ammount of smelly discharge and lower abdominal slight cramping. not like i cramp when i'm on my period though, that is distinct pain. this is just kind of fuzzy uncomfortable pain. i've also been incredibly exhausted lately, my breasts are somewhat heavier than usual, and i've been urinating more often.
then again, i have a constant runny nose and have just been feeling all around sick.

is it possible that i'm having implantation bleeding and could be pregnant? i'm due to get my period sometime this week. or could it be something more related to the fact that i messed up on my pills. or do you think it's something like pelvic inflamatory disease?

if things don't go back to normal in the next week i'm going to go to the doctor. but it would definately ease my worries to hear what other people think.

Loading...

i was late taking the pill and started in the middle of the month.. but this time i had absolutely TERRIBLE cramping... now i've been nauseated and I should get my normal period this week, but i've just been spotting brown since a few days after i got off this wierd period.. i dunno i got a test just to ease my b/fs mind, but right now it would still be too early to get a truly accurate reading
Reply

Loading...

I see this is over a year ago, what was the outcome?

I might be having similar symptoms I think and it migh be useful to know what happened :)
Reply

Loading...